# SDR 2007UALA02463

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 18,961 hours, 8,334 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRAVEL LIM MESSAGE RECEIVED.  FOUND A BROKEN WIRE IN STA2456-FR53.  REPAIRED WIRE IN BUNDLE AND REPLACED RUDDER TRAVEL LIMITATION UNIT AS PRECAUTION.
